MAUDE Adverse Event Report: COOK INC NCOMPASS NITINOL STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCOMPASS NITINOL STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G32702
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: phone: (b)(6).G4 - pma/510(k) #: exempt h3: device evaluation anticipated, but not yet begun this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, the ncompass nitinol stone extractor was stuck in the open position and would not close, prior to an unspecified procedure.The device was inspected and there were no obvious defects.The issue was found while testing the function of the device.The procedure was completed with another same like device.The device did not make patient contact.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
NCOMPASS NITINOL STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23003712
Report Number1820334-2025-01115
Device Sequence Number12990284
Product Code FFL
UDI-Device Identifier00827002327023
UDI-Public(01)00827002327023(17)280417(10)16562582
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32702
Device Catalogue NumberNC3-024115
Device Lot Number16562582
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown